Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on exponential decay properties of ground states for quasilinear elliptic equations


Authors: Yi Li and Chunshan Zhao
Journal: Proc. Amer. Math. Soc. 133 (2005), 2005-2012
MSC (2000): Primary 35B40, 35J70
Published electronically: February 15, 2005
MathSciNet review: 2137866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit formula for exponential decay properties of ground states for a class of quasilinear elliptic equations in the whole space $\mathbb{R} ^{N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B40, 35J70

Retrieve articles in all journals with MSC (2000): 35B40, 35J70


Additional Information

Yi Li
Affiliation: Department of Mathematics, Hunan Normal University, Changsha, People’s Republic of China – and – Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
Email: yli@math.uiowa.edu

Chunshan Zhao
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
Email: chuzhao@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07870-6
PII: S 0002-9939(05)07870-6
Keywords: $m$-Laplace operator, ground states, exponential decay
Received by editor(s): February 25, 2004
Published electronically: February 15, 2005
Additional Notes: The first author was supported in part by the NSFC (10471052) and the Xiao-Xiang Funds of Hunan Normal University
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2005 American Mathematical Society